Alert archive / Minnesota / Small Craft Advisories in 2021

Small Craft Advisory 26, NWS Duluth, MN

April 25, 2021

NWS Duluth, MN issued this small craft advisory at Apr 25, 2021, 3:15 PM CDT. It took effect at Apr 26, 2021, 4:00 AM CDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Apr 25, 2021, 3:15 PM CDT (20:15 UTC)
In effect from
Apr 26, 2021, 4:00 AM CDT
Expired
Apr 26, 2021, 9:52 PM CDT
In force
18 hr
Issued by
NWS Duluth, MN

The text

As transmitted.

472 
WHUS73 KDLH 252015
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
315 PM CDT Sun Apr 25 2021

LSZ140>142-150-260815-
/O.NEW.KDLH.SC.Y.0026.210426T0900Z-210427T1000Z/
Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
Taconite Harbor to Silver Bay Harbor MN-
Outer Apostle Islands Beyond 5 NM from Mainland-
315 PM CDT Sun Apr 25 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM MONDAY TO 5 AM CDT
TUESDAY...

* WHAT...East winds 10 to 20 kt with gusts up to 25 kt and waves 
  2 to 5 ft expected.

* WHERE...Grand Portage to Grand Marais MN, Grand Marais to 
  Taconite Harbor MN, Taconite Harbor to Silver Bay Harbor MN 
  and Outer Apostle Islands Beyond 5 NM from Mainland.

* WHEN...From 4 AM Monday to 5 AM CDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ143>146-260815-
/O.NEW.KDLH.SC.Y.0026.210426T1900Z-210427T1000Z/
Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN-
Duluth MN to Port Wing WI-Port Wing to Sand Island WI-
315 PM CDT Sun Apr 25 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM MONDAY TO 5 AM CDT
TUESDAY...

* WHAT...Northeast winds 10 to 20 kt with gusts up to 25 kt and 
  waves 2 to 5 ft expected.

* WHERE...Silver Bay Harbor to Two Harbors MN, Two Harbors to 
  Duluth MN, Duluth MN to Port Wing WI and Port Wing to Sand 
  Island WI.

* WHEN...From 2 PM Monday to 5 AM CDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$
7 follow-up statements
227 
WHUS73 KDLH 252148
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
448 PM CDT Sun Apr 25 2021

LSZ144-145-261000-
/O.NEW.KDLH.SC.Y.0027.210425T2148Z-210426T0400Z/
/O.CON.KDLH.SC.Y.0026.210426T1900Z-210427T1000Z/
Two Harbors to Duluth MN-Duluth MN to Port Wing WI-
448 PM CDT Sun Apr 25 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM CDT THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM MONDAY TO
5 AM CDT TUESDAY...

* WHAT...For the first Small Craft Advisory, northeast winds 10 to
  20 kt with gusts up to 25 kt and waves 1 to 4 ft. For the 
  second Small Craft Advisory, northeast winds 10 to 20 kt with 
  gusts up to 25 kt and waves 2 to 5 ft expected.

* WHERE...Two Harbors to Duluth MN and Duluth MN to Port Wing WI.

* WHEN...For the Small Craft Advisory, until 11 PM CDT this
  evening. For the second Small Craft Advisory, from 2 PM Monday 
  to 5 AM CDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ140>142-150-261000-
/O.CON.KDLH.SC.Y.0026.210426T0900Z-210427T1000Z/
Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
Taconite Harbor to Silver Bay Harbor MN-
Outer Apostle Islands Beyond 5 NM from Mainland-
448 PM CDT Sun Apr 25 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM MONDAY TO
5 AM CDT TUESDAY...

* WHAT...East winds 10 to 20 kt with gusts up to 25 kt and waves 
  2 to 5 ft expected.

* WHERE...Taconite Harbor to Silver Bay Harbor MN, Grand Portage 
  to Grand Marais MN, Grand Marais to Taconite Harbor MN and 
  Outer Apostle Islands Beyond 5 NM from Mainland.

* WHEN...From 4 AM Monday to 5 AM CDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ143-146-261000-
/O.CON.KDLH.SC.Y.0026.210426T1900Z-210427T1000Z/
Silver Bay Harbor to Two Harbors MN-Port Wing to Sand Island WI-
448 PM CDT Sun Apr 25 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM MONDAY TO
5 AM CDT TUESDAY...

* WHAT...Northeast winds 10 to 20 kt and waves 2 to 5 ft 
  expected.

* WHERE...Port Wing to Sand Island WI and Silver Bay Harbor to 
  Two Harbors MN.

* WHEN...From 2 PM Monday to 5 AM CDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$
298 
WHUS73 KDLH 260251
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
951 PM CDT Sun Apr 25 2021

LSZ144-145-261500-
/O.CAN.KDLH.SC.Y.0027.000000T0000Z-210426T0400Z/
/O.CON.KDLH.SC.Y.0026.210426T1900Z-210427T1000Z/
Two Harbors to Duluth MN-Duluth MN to Port Wing WI-
951 PM CDT Sun Apr 25 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM MONDAY TO
5 AM CDT TUESDAY...

* WHAT...Northeast winds 15 to 20 kt with gusts up to 25 kt and 
  waves 3 to 6 ft expected.

* WHERE...Two Harbors to Duluth MN and Duluth MN to Port Wing WI.

* WHEN...From 2 PM Monday to 5 AM CDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ140>142-150-261500-
/O.CON.KDLH.SC.Y.0026.210426T0900Z-210427T1000Z/
Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
Taconite Harbor to Silver Bay Harbor MN-
Outer Apostle Islands Beyond 5 NM from Mainland-
951 PM CDT Sun Apr 25 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM MONDAY TO
5 AM CDT TUESDAY...

* WHAT...East winds 15 to 20 kt with gusts up to 25 kt and waves 
  2 to 5 ft expected.

* WHERE...Taconite Harbor to Silver Bay Harbor MN, Grand Portage 
  to Grand Marais MN, Grand Marais to Taconite Harbor MN and 
  Outer Apostle Islands Beyond 5 NM from Mainland.

* WHEN...From 4 AM Monday to 5 AM CDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ143-146-261500-
/O.CON.KDLH.SC.Y.0026.210426T1900Z-210427T1000Z/
Silver Bay Harbor to Two Harbors MN-Port Wing to Sand Island WI-
951 PM CDT Sun Apr 25 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM MONDAY TO
5 AM CDT TUESDAY...

* WHAT...Northeast winds 15 to 20 kt with gusts up to 25 kt and 
  waves 2 to 5 ft expected.

* WHERE...Port Wing to Sand Island WI and Silver Bay Harbor to 
  Two Harbors MN.

* WHEN...From 2 PM Monday to 5 AM CDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

Melde
908 
WHUS73 KDLH 260848
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
348 AM CDT Mon Apr 26 2021

LSZ140>142-150-262100-
/O.CON.KDLH.SC.Y.0026.210426T0900Z-210427T1000Z/
Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
Taconite Harbor to Silver Bay Harbor MN-
Outer Apostle Islands Beyond 5 NM from Mainland-
348 AM CDT Mon Apr 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT
TUESDAY...

* WHAT...East winds 5 to 15 kt with gusts up to 25 kt and waves 
  1 to 4 ft expected.

* WHERE...Taconite Harbor to Silver Bay Harbor MN, Grand Portage 
  to Grand Marais MN, Grand Marais to Taconite Harbor MN and 
  Outer Apostle Islands Beyond 5 NM from Mainland.

* WHEN...Until 5 AM CDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ143>146-262100-
/O.CON.KDLH.SC.Y.0026.210426T1900Z-210427T1000Z/
Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN-
Duluth MN to Port Wing WI-Port Wing to Sand Island WI-
348 AM CDT Mon Apr 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 5 AM CDT TUESDAY...

* WHAT...Northeast winds 10 to 20 kt and waves 2 to 5 ft 
  expected.

* WHERE...Port Wing to Sand Island WI, Two Harbors to Duluth MN, 
  Duluth MN to Port Wing WI and Silver Bay Harbor to Two Harbors 
  MN.

* WHEN...From 2 PM this afternoon to 5 AM CDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$
696 
WHUS73 KDLH 261509
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
1009 AM CDT Mon Apr 26 2021

LSZ140>142-150-270315-
/O.CON.KDLH.SC.Y.0026.000000T0000Z-210427T1000Z/
Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
Taconite Harbor to Silver Bay Harbor MN-
Outer Apostle Islands Beyond 5 NM from Mainland-
1009 AM CDT Mon Apr 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT
TUESDAY...

* WHAT...Waves 1 to 4 ft.

* WHERE...Taconite Harbor to Silver Bay Harbor MN, Grand Portage 
  to Grand Marais MN, Grand Marais to Taconite Harbor MN and 
  Outer Apostle Islands Beyond 5 NM from Mainland.

* WHEN...Until 5 AM CDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ143>146-270315-
/O.CON.KDLH.SC.Y.0026.210426T1900Z-210427T1000Z/
Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN-
Duluth MN to Port Wing WI-Port Wing to Sand Island WI-
1009 AM CDT Mon Apr 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 5 AM CDT TUESDAY...

* WHAT...Waves 2 to 4 ft expected.

* WHERE...Port Wing to Sand Island WI, Two Harbors to Duluth MN, 
  Duluth MN to Port Wing WI and Silver Bay Harbor to Two Harbors 
  MN.

* WHEN...From 2 PM this afternoon to 5 AM CDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$
321 
WHUS73 KDLH 261533
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
1033 AM CDT Mon Apr 26 2021

LSZ140>142-150-270345-
/O.CON.KDLH.SC.Y.0026.000000T0000Z-210427T1000Z/
Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
Taconite Harbor to Silver Bay Harbor MN-
Outer Apostle Islands Beyond 5 NM from Mainland-
1033 AM CDT Mon Apr 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT
TUESDAY...

* WHAT...East winds 10 to 20 kt and waves 1 to 4 ft.

* WHERE...Taconite Harbor to Silver Bay Harbor MN, Grand Portage 
  to Grand Marais MN, Grand Marais to Taconite Harbor MN and 
  Outer Apostle Islands Beyond 5 NM from Mainland.

* WHEN...Until 5 AM CDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ143>146-270345-
/O.CON.KDLH.SC.Y.0026.210426T1900Z-210427T1000Z/
Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN-
Duluth MN to Port Wing WI-Port Wing to Sand Island WI-
1033 AM CDT Mon Apr 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 5 AM CDT TUESDAY...

* WHAT...Northeast winds 10 to 20 kt with gusts up to 25 kt and 
  waves 2 to 4 ft expected.

* WHERE...Port Wing to Sand Island WI, Two Harbors to Duluth MN, 
  Duluth MN to Port Wing WI and Silver Bay Harbor to Two Harbors 
  MN.

* WHEN...From 2 PM this afternoon to 5 AM CDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

PA
214 
WHUS73 KDLH 262032
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
332 PM CDT Mon Apr 26 2021

LSZ140>142-150-270845-
/O.CON.KDLH.SC.Y.0026.000000T0000Z-210427T1000Z/
Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
Taconite Harbor to Silver Bay Harbor MN-
Outer Apostle Islands Beyond 5 NM from Mainland-
332 PM CDT Mon Apr 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT
TUESDAY...

* WHAT...East winds 10 to 15 kt and waves 2 to 4 ft.

* WHERE...Taconite Harbor to Silver Bay Harbor MN, Grand Portage 
  to Grand Marais MN, Grand Marais to Taconite Harbor MN and 
  Outer Apostle Islands Beyond 5 NM from Mainland.

* WHEN...Until 5 AM CDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ143>146-270845-
/O.CON.KDLH.SC.Y.0026.000000T0000Z-210427T1000Z/
Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN-
Duluth MN to Port Wing WI-Port Wing to Sand Island WI-
332 PM CDT Mon Apr 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT
TUESDAY...

* WHAT...Northeast winds 10 to 20 kt with gusts up to 25 kt and 
  waves 2 to 4 ft.

* WHERE...Port Wing to Sand Island WI, Two Harbors to Duluth MN, 
  Duluth MN to Port Wing WI and Silver Bay Harbor to Two Harbors 
  MN.

* WHEN...Until 5 AM CDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$
605 
WHUS73 KDLH 270252
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
952 PM CDT Mon Apr 26 2021

LSZ140>146-150-270400-
/O.CAN.KDLH.SC.Y.0026.000000T0000Z-210427T1000Z/
Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
Taconite Harbor to Silver Bay Harbor MN-
Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN-
Duluth MN to Port Wing WI-Port Wing to Sand Island WI-
Outer Apostle Islands Beyond 5 NM from Mainland-
952 PM CDT Mon Apr 26 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds have diminished and waves have subsided below criteria, so
the Advisory has been cancelled.

$$

BJH

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this small craft advisory went out at Apr 25, 12:35 PM CDT, 2 hours 40 minutes earlier.

Area forecast discussion, Apr 25, 12:35 PM CDT, 2 hours 40 minutes before
Area Forecast Discussion
National Weather Service Duluth MN
1235 PM CDT Sun Apr 25 2021

.DISCUSSION...(Today through Saturday)
Issued at 434 AM CDT Sun Apr 25 2021

Summary: A spring storm will move across the region beginning
later today, continuing through Tuesday before ending on
Wednesday. This will bring a wintry mix of rain, snow, sleet and
freezing rain to the area tonight and early Monday. After some
warmer and quieter weather for Thursday and Friday, precipitation
chances return to the area for next weekend.

The main concern of today's forecast are the precipitation types
tonight through Monday. We are currently in a quiet period before
a warm front lifts north into the area, that along with a strong
surge of warm, moist air advection that should bring an area of
precipitation up into the area late this afternoon and tonight.
Initially the precipitation should be all rain, but should
gradually become mixed with and then become all snow as the
temperature column cools off during the evening, even as surface
temperatures remain above freezing for most of the area during the
evening. Overnight and Monday morning the warm air advection
aloft should bring a warm nose over the area from the south in the
800-850mb layer, and cause our precipitation to become a wintry
mix, with surface temperatures near to just above freezing in some
areas. The operational GFS and NAM are both producing significant
amounts of freezing rain along the North Shore where they keep
surface temperatures below freezing well into mid day Monday with
the warm nose aloft. However, Model blend probabilities do not
produce nearly as much freezing rain with the other runs blended
in there, and certainly the operational models are putting a lot
of near to just below freezing air where we will have fairly
strong southeast winds off Lake Superior, which should moderate
temperatures. Have kept some mention of freezing rain/sleet in the
forecast, but expect this will be limited in nature with the
preceding rain/snow mix and warm ground temperatures. There may be
a little ice build-up on elevated surfaces, but should not be
overly significant. With the surge of warm air advection into the
area, there will also be a period of instability and convective
potential, and have included some thunder chances Monday afternoon
and evening. The main warm air advection/fgen band lifts north of
the area late Monday night and Tuesday, but the trough axis
shifts east of the area and we get into a cold air advection
regime and in the still fairly tight temperature gradient
precipitation chances linger Tuesday into Wednesday. Most of this
precipitation is rain with a little snow mixed in overnight.

A ridge of high pressure should bring a quieter period of weather
for Thursday and Thursday night, which lingers into Friday even
as the ridge slides to the southeast. We are looking at another
warm day next Friday with highs mostly in the 60s, though colder
temperatures in the 50s will be found near Lake Superior. A new
spring storm system moving along the southern Canadian provinces
bring some precipitation chances into the area for Friday night
through the weekend. Do not have very high confidence in the
timing or track of this as there are some pretty significant
differences between the models at this time.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 1235 PM CDT Sun Apr 25 2021

VFR conditions are currently over the Northland this afternoon but
clouds are quickly encroaching from the west. BRD will be the first
terminal to see conditions deteriorate to MVFR as ceilings build in
with light rain this evening. A rain/snow mix will spread across the
region throughout the night with ceilings dropping to IFR.
Additionally, a band of enhanced low level winds over HYR/BRD
overnight will generate the threat for low level wind shear through
the early morning hours. More rain and the chance of thunderstorms
will be possible tomorrow afternoon.

&&

.MARINE...
Issued at 923 AM CDT Sun Apr 25 2021

High pressure is over the Lake this morning but will be slowly
nudged out of the region as a warm front approaches from the
southwest. There could be some enhancements in the winds this
afternoon out of the northwest leading to some building waves
hazardous to small crafts within the southwestern arm of the Lake.
Confidence is not high in this scenario at this time and will hold
off on an advisory at this time. The better set up will be later
tonight as the pressure gradient increases and stronger southeast
winds stream across the Lake. A small craft advisory will likely be
issued this afternoon for the North Shore to account for this
hazard.

&&

.PRELIMINARY POINT TEMPS/POPS...
DLH  44  32  41  36 /  30  80  80  50
INL  50  31  43  33 /  10  60  80  50
BRD  46  35  50  40 /  70  70  60  20
HYR  48  33  51  41 /  30  70  70  40
ASX  47  33  47  38 /  20  70  80  60

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
LS...None.
&&

DISCUSSION...LE
AVIATION...Britt
MARINE...Britt
Hazardous weather outlook, Apr 25, 3:15 PM CDT, 0 minutes before
Hazardous Weather Outlook
National Weather Service Duluth MN
315 PM CDT Sun Apr 25 2021

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-262015-
Koochiching-North St. Louis-Northern Cook/Northern Lake-
North Itasca-Central St. Louis-Southern Lake/North Shore-
Southern Cook/North Shore-North Cass-South Itasca-South Cass-
Crow Wing-Northern Aitkin-South Aitkin-Carlton/South St. Louis-
Pine-Douglas-Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price-
315 PM CDT Sun Apr 25 2021

This Hazardous Weather Outlook is for portions of northeast
Minnesota and northwest Wisconsin.

.DAY ONE...This afternoon and Tonight

A wintry mix of rain and snow will move across the Northland this
evening. As much as 1 to 3 inches of snowfall is possible across
parts of the Minnesota Arrowhead, but otherwise amounts will be
less than an inch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Wintry mix lingers into Monday morning, with some slippery
stretches possible on area roads early Monday morning.

A low chance for thunderstorms Monday afternoon, but storms will
not be strong.

.SPOTTER INFORMATION STATEMENT...

Snow spotters are requested to report precipitation type, and
measurements of snow or ice accumulations to the National Weather
Service. Spotters and the public can also report precipitation
type with the free M-PING smartphone app.

LSZ121-140>148-150-262015-
Bayfield to Oak Point WI-Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
Taconite Harbor to Silver Bay Harbor MN-
Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN-
Duluth MN to Port Wing WI-Port Wing to Sand Island WI-
Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI-
Outer Apostle Islands Beyond 5 NM from Mainland-
315 PM CDT Sun Apr 25 2021

This Hazardous Weather Outlook is for portions of Lake Superior
and the Nearshore waters of western Lake Superior.

.DAY ONE...This afternoon and Tonight

Increasing east-southeast winds late tonight into Monday will
lead to building waves across the north shore. A Small Craft
Advisory is in effect for parts of the north shore and the outer
Apostle Islands beginning late tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Strong easterly to northeasterly winds Monday will lead to
increasing waves along much of the western Lake Superior nearshore
zones, including all of the north shore and along the south shore
from the Twin Ports to the Apostle Island. Winds could gust as
high as 20-25 knots with wave heights of 3 to 5 feet. Conditions
improve late Monday night.

JJM

More information may be obtained at the following web address:
http://www.weather.gov/duluth (all lower case)

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 4:48 PM CDTSmall Craft AdvisoryDLH5 hr

Nearby

Small Craft Advisories in Minnesota, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.